# SDR CA130422012

- Difficulty date: April 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 14,135 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 501200744
- Condition: Damaged
- Location: Wing
- Part time: 14,340 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A ROUTINE NDT WING FITTING INSPECTION (AS PER THE SIRM), IT WAS FOUND THAT THE FASTENERS THAT HOLD THE FITTING ON THE SPAR HAD WORKED LOOSE AND HAD BEEN "SMOKING". IN ORDER TOO INVESTIGATE FURTHER, THE WINGS HAD TO BE REMOVED AS WELL AS THE WING END RIB FOR FURTHER INSPECTION. THE FASTENERS INSTALLED HAD NOT BEEN THE "HUCK BOLTS" REQUIRED AS PER THE IPC, NOR WHERE THEY THE CORRECT LENGTH, IT WAS FOUND THAT ALL THE FASTENERS HAD BEEN "SHANKED OUT" CAUSING THEM TO WORK LOOSE OVER TIME.   FURTHER NDT FOUND THAT THERE WAS CORROSION/CRACKS IN MOST OF THE HOLES MEASURING UP TO .005. BEECHCRAFT WAS NOTIFIED, AND THEY PROVIDED A FIELD REPAIR FOR THE CORROSION, OVERSIZE HOLES, FWD SPAR, LH/RH WING, UPPER AND LOWER FITTINGS. THE REPAIR WAS CARRIED OUT I.A.W THE MANUFACTURERS RECOMMENDATIONS AND THE AIRCRAFT RETURNED TO SERVICE.   THERE WAS NO EVIDENCE OF THE WINGS EVER BEING OFF THE AIRCRAFT IN THE TECHNICAL RECORDS. SO IT IS INCONCLUSIVE WHERE THE IMPROPER FASTENERS HAD BEEN INSTALLED.
